# SDR VNAA2020012321102

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 40,722 hours, 30,117 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AT THE GATE EXTENAL POWER WAS ATTACHED & AVAILABLE.  SELECTED EXTERNAL POWER AND TURNED OFF THE APU.  THE AIRCRAFT TOOK EXTERNAL POWER FOR AROUND 5 SECONDS & THEN STARTED FLICKERING.  EXTERNAL POWER SWITCH WAS DESELECTED AND THE FLICKERING CONTINUED.  MASTER SWITCH WAS THEN TURNED OFF WITH NO CHANGE.  CLICKING AND POWER FLICKERING CONTINUED AND A BURNING SMELL WAS COMING FROM CB PANELS 1&2. .  GROUND CREW DISCONNECTED EXTERNAL POWER AFTER APPROXIMATELY 1 MINUTE.  ALL POWER TURNED OFF AND FLICKERING STOPPED. SUSPECT BAD POWER CART. STARTED APU NORMALLY AND POWER WAS RESTORED WITH NO BURNING SMELL DETECTED.
